# SDR UPS06146425

- Difficulty date: February 28, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 5,360 hours, 3,400 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081328
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON STRINGER FAIRING UPPER INBD ATTACH LONGERON HAS TWO LARGE AREAS CRACKED OUT (OFF AIRCRAFT PART).  REMOVED AND REPLACED UPPER INBD ATTACH LONGERON PER 51-40-00.
